# SDR QXEA2020012700051

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 7,866 hours, 4,789 cycles
- System (JASC): 5241 · Galley Doors
- Part: Cover
- Condition: Out Of Alignment
- Location: Galley Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR ARMING HANDLE COVER ON FORWARD GALLEY DOOR IS DIFFICULT TO OPEN. REMOVED FROM SERVICE. RE- ALIGNED DOOR ARMING COVER ON FWD GALLEY DOOR. CHECKS GOOD. RETURNED TO SERVICE. NO PARTS REPLACED.
